Top answers from doctors based on your search:
Disclaimer

hormonal imbalance nipple tenderness

A 50-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Prescription Rx: It's not stress. If you're a man, it's not a hormonal imbalance. If you're a woman, consider going on the oral contraceptive pill. Acne on the trunk w ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 45-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Scientific Rx: Listen, Jake. Don't try to figure out why you have trunk acne. It's not a "hormonal imbalance", stress, hygiene, or anything lifestyle-related. It's y ... Read More
A 38-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Not plan b : The effects of plan n the only last for a day or two. Symptoms you are having at this time would not be related to that. If you think you might be pr ... Read More
A 30-year-old member asked:
Dr. Boris Ripa
36 years experience Pediatrics
Not really: It's mostly genetics.
A 27-year-old female asked:
Dr. Krishna Kumar
55 years experience Psychiatry
PMS after Abortion: I commend you for taking good care of your Health. It is likely that PMS, tender breasts are due to hormonal changes. Decision for abortion, and going ... Read More
A 32-year-old female asked:
Dr. Constance Okeke
21 years experience Ophthalmology
Check your BP first: Common symptoms of bromocriptine include headache. Elevated blood pressure can also occur and can be reason for headaches. Check that first. Eye pain ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Ted Anderson
28 years experience Gynecology
Usually not: Breast changes that are hormonally mediated generally affect both breasts the same. However, this is not always the case, so it is a good thing to ru ... Read More
A 17-year-old male asked:
Dr. Pedro Hernandez
40 years experience Geriatrics
Review medicines: Male breasts may enlarge secondary to some medications like spironolactone ( aldactone)or medications to treat prostate cancer ( Lupron or trelstar (t ... Read More
1
1 thank
A 36-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Do not recommend: Gynaecosid is an oral drug used to treat the Secondary amenorrhea due to reasons other than pregnancy and is an extremely risky drug if used for termi ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Paxton Daniel
39 years experience Radiology
Possible: Sertoli-leydig cell tumors and germ cell tumors may rarely produce elevated circulating levels of androgen. One sign of that happening is acne.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month